Monthly Archives: Apr 2015

A YOUNG MAN CAME IN WITH AN EMBARRASSING PROBLEM…

Although he was basically healthy, fit, and buff, his breasts had suddenly started to grow and now looked more like a woman’s than a young stud’s. In addition, he had lost his sex drive and his ability to perform sexually. He was pretty disturbed.

It turned out that he had recently begun taking a medication to help him regrow his prematurely balding hair, and this medication had somehow interfered with his hormones.  Stopping the drug and starting a supplement program to balance his hormones helped.

Read More
ancestral healthantibioticaveloxbest foods for long term healthbest foods for weight lossbladder infectionscanker soresciprocold soresfloxingfluoroquinolonesgluten freegrain freegulf war syndromeharmful side effectsholistic healthholistic remediesinfectionintestinal dysbiosislevaquinoral healthpaleo dietpaleolithic dietpharmaceuticalprescriptionprobiotictoxicurinary tract infections
Facebook Auto Publish Powered By : XYZScripts.com